# SDR 2011FA0000018

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: General aviation
- Aircraft: N732SB
- Make and model: Pilats PC1245
- Aircraft serial: 410
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 9450202205
- Part serial: S5112
- Condition: Binding
- Location: Te Flaps
- Part time: 2,205 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CIRCUIT BREAKER POPPED WHILE TRYING TO LOWER FLAPS. FOUND RT INBD FLEXIBLE FLAP DRIVESHAFT DAMAGED INTERNALLY AND BINDING, AND OVERLOADING DRIVE UNIT.
